# SDR AU981694

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING RT TRUNNION UPPER RADII CRACKED APPROXIMATELY 10 MM (0.394 INCH) IN LENGTH.  FOUND DURING NDI INSPECTION.  PART TC:  15,032.
